Previous |  Up |  Next

Article

References:
[1] A. Cabras, D. Canarutto, I. Kolář and M. Modugno: Structured bundles. Pitagora Editrice, Bologna, 1991, pp. 1–100.
[2] C. Ehresmann: Sur les connexions d’ordre supérieur. Atti V. Cong. Un. Mat. Italiana, Pavia-Torino, 1956, pp. 326–328.
[3] A. Frölicher: Smooth structures. Category theory 1981, LNM 962, Springer-Verlag, 1982, pp. 69–81. MR 0682945
[4] A. Jadczyk and M. Modugno: An outline of a new geometrical approach to Galilei general relativistic quantum mechanics. (to appear).
[5] A. Jadczyk and M. Modugno: Galilei general relativistic quantum mechanics. Book in preparation.
[6] J. Janyška: Geometric properties of prolongation functors. Čas. pěst. mat. 110 (1985), 77–86. MR 0791280
[7] I. Kolář: Higher order torsions of spaces with Cartan connections. Cahiers Topol. Géom. Diff. 12 (1971), 137–146. MR 0315619
[8] I. Kolář: On the second tangent bundle and generalized Lie derivatives. Tensor, N.S. 38 (1982), 98–102. MR 0832633
[9] I. Kolář: Higher order absolute differentiation with respect to generalized connections. Diff. Geom. Banach Center Publications, 12, PWN-Polish Scientific Publishers, Warsaw, 1984, pp. 153–161. MR 0961078
[10] I. Kolář, P.W. Michor and J. Slovák: Natural Operations in Differential Geometry. Springer-Verlag, 1993. MR 1202431
[11] Y. Kosmann-Schwarzbach: Vector fields and generalized vector fields on fibred manifolds. LNM 792, Springer-Verlag, 1980, pp. 307–355. MR 0585879
[12] L. Mangiarotti and M. Modugno: Fibered spaces, Jet spaces and Connections for Field Theories. Proceeding of Meeting at Florence, 1982 Pitagora Editrice (1983), Bologna, 135–165. MR 0760841
[13] M. Modugno: Systems of vector valued forms on a fibred manifold and applications to gauge theories. Lect Notes in Math. 1251, Springer-Verlag, 1987, pp. 238–264. MR 0897122 | Zbl 0614.53072
[14] M. Modugno: Torsion and Ricci tensor for non-linear connections. Diff. Geom. and Appl. 1 (1991), no. 2, 177–192. MR 1244443
[15] J. Pradines: Représentation des jets non holonomes par des morphisms vectoriels doubles soudés. série A 278, CRAS, Paris, 1974, pp. 1523–1526. MR 0388432
[16] J. Slovák: Smooth structures on fibre jet spaces. Czech. Math. Journ. 36 (1986), 358–375. MR 0847766
[17] J. Virsik: On the holonomity of higher order connections. Cahiers Topol. Géom. Diff. 12 (1971), 197–212. MR 0305294 | Zbl 0223.53026
Partner of
EuDML logo